question-icon

What Does My CT Scan Report Indicate?

default
Posted on Mon, 20 Nov 2017
Question: I am XXXXXXX XXXXXXX I am suffering from Hyper Tension for more than 20 years, Since the last 10 years I am suffering from Type 2 Diabetes, Initially when I was diagnosed with Diabetes, 1st line treatment prescribed by my doctor was, Glycomet 500 mg, iI started having this medicine but shortly had to discontinue as it was causing extreme discomfort in terms of Sever Head ache and irratability , For for couple of months I did not have any medicines just stopped, Than when again I started to feel week and when my blood sugars started going High, I consulted one Doctor He prescribed JUNUVIA 50, Even this medicine did not suit me, Was giving problems, Hence stopped it, Than I consulted one XXXXXXX Diabatologist, infd abt above, He prescribed GALVUS 50 , one after breakfast, This medicine suited me, I too it for a very long time, But without monitering the blood sugar levels, After 5 to 6 years again when I started getting systems of extreme fatigue, Tiredness, Acute Sleep less XXXXXXX etc, I consulted an other doctor he prescribed GALVUS MET 50/500, After taking this medicine I get severe head ache After that I had consulted few more doctors and they all had changed medicines and currently had prescribed 1tablet of Galvus met + 1 tablet of Dimicron XR 60 - 2 times , morning after BF and evening after Dinner, also 1tablet 0.2mg PPG in the after noon, After starting these medicines I had tested 2 times with in a span of 10 days , Readings are fasting : 148.7 PP : 263.9, Fasting: 178, PP 305, I am still continuing these medicines, My current problem is after having these medicines on some days in the morning I get head aches, some days it is mild and after having Tea and BF it subsides, On some day it does not subsides, It remains for whole day till night, and it is extremely severe, what I noticed is head ache is on the outer side it is a type of Muscle Spasm, As far as I remember this Head Ache started I started GALVUS MET 50/500, For this I once consulted a Nurologist,he also advised plain CT scan which I did, Results were Normal, When this head ache occurs the whole day I am not able to do any work due to its severity, Can any body provide advise why this is happening, Once again wish to mention this does not happen daily but frequently , For BP I am taking CONVANCE 50, This medicine I am taking it for a very long time without any problem
doctor
Answered by Dr. Praveen Tayal (2 hours later)
Brief Answer:
Can be due to many causes.

Detailed Answer:
Hello,
Thanks for posting your query.
The headache that you have can be due to a side effect of the medicines you are taking stress and anxiety fluctuations in blood pressure hypoglycaemia decreased fluid intake electrolyte imbalance or cervical spondylosis.
A common cause of such headache is Eyestrain-Straining your eyes to focus on things can be a big factor of what causes headaches. You need to get your eyes examined for refraction.
For such headaches, try these lifestyle modifications:

1) Go to sleep and wake up at the same time each day. Do not skip any meals.

2) Exercise regularly (daily if possible) and limit stress through regular exercise and relaxation techniques. Yoga and meditation will also help.

3) Avoid bright or flashing lights and wear sunglasses if sunlight is a trigger.

4) Identify and avoid foods that trigger headaches by keeping a headache and food diary and limit caffeine consumption to less than two caffeine-containing beverages a day.

5) You can also try over the counter pain killers like aspirin or acetaminophen. If still the symptoms persist, then please consult a physician for specific investigations like MRI scan of head and neck and a few blood tests.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Praveen Tayal (27 hours later)
Dear Sir

Thks for your advise, Well Noted, Actually I was looking for advise from a Specialist Diabatologist who in their course of practise may have come across similar cases and cld advise me the specific reason for this headache

As far as frm what I had monitered the head ache is on the outer side on the back side of the head, Some times it is on the left side and some times it is on the right side, As far as I remember this type of Head ache started after I starting on GALVUS MET 50/500, I wld appreciate a specific possibility for this intermittent Head ache and the solution
As already infd in my mail, When Initially I started getting this headache I had visited a Neurologist Specialist and he had even advised plan CT scan which I had done, Report was Normal, Also frm Nurological point of view he said there is nothing wrong

Rgds
XXXXXXX
doctor
Answered by Dr. Praveen Tayal (1 hour later)
Brief Answer:
Needs few investigations to find cause.

Detailed Answer:
Hello.
Thanks for writing again.
To have an opinion of a diabetologist you need to ask a direct query to the concerned specialist.
A CT scan cannot rule out all the neurological causes of headache. MRI scan is a better investigation in this respect. The ache on the outer and back side of the head can be due to many causes and can be related to the medicine- metformin also. A proper cause needs few investigations and a direct examination to pin point the cause. Such a detailed study is possible only when you directly consult a specialist. Getting your eyes examined is also necessary.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 12290 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Does My CT Scan Report Indicate?

Brief Answer: Can be due to many causes. Detailed Answer: Hello, Thanks for posting your query. The headache that you have can be due to a side effect of the medicines you are taking stress and anxiety fluctuations in blood pressure hypoglycaemia decreased fluid intake electrolyte imbalance or cervical spondylosis. A common cause of such headache is Eyestrain-Straining your eyes to focus on things can be a big factor of what causes headaches. You need to get your eyes examined for refraction. For such headaches, try these lifestyle modifications: 1) Go to sleep and wake up at the same time each day. Do not skip any meals. 2) Exercise regularly (daily if possible) and limit stress through regular exercise and relaxation techniques. Yoga and meditation will also help. 3) Avoid bright or flashing lights and wear sunglasses if sunlight is a trigger. 4) Identify and avoid foods that trigger headaches by keeping a headache and food diary and limit caffeine consumption to less than two caffeine-containing beverages a day. 5) You can also try over the counter pain killers like aspirin or acetaminophen. If still the symptoms persist, then please consult a physician for specific investigations like MRI scan of head and neck and a few blood tests. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal